# SDR FDEA202204190995

- Difficulty date: April 19, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N163FE
- Make and model: Boeing 767
- Aircraft serial: 62499
- Aircraft time: 6,779 hours, 3,204 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Bracket
- Part number: 256T24256
- Condition: Cracked
- Location: N/A
- Stage of operation: UK
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

L/H SLAT DRIVE SUPPORT BRACKET CRACKED 3 PLACES UNDER #6 SLAT REMOVED & REPLACED TORQUE TUBE GUIDE BRACKET IAW BAC DWG 114T1240, SHEET 6,   REVISION -
